"A note on maximal non-Manis extensions" by Lokendra Paudel and Simplice Tchamna
 

A note on maximal non-Manis extensions

Document Type

Article

Publication Date

3-1-2023

Publication Title

Beitrage zur Algebra und Geometrie

Abstract

A ring extension R⊆ S is said to be maximal non-Manis if R is not a Manis subring of S and each proper S-overring of R is a Manis subring of S. We study properties of maximal non-Manis extensions. We show that if R⊆ S is maximal non-Manis extension and R is integrally closed in S, then R⊆ S is a Prüfer extension. We investigate conditions under which the extension R[X] ⊆ S[X] (respectively R(X) ⊆ S(X)) is maximal non-Manis.

Department

Mathematics

Volume Number

64

Issue Number

1

First Page

29

Last Page

39

DOI

10.1007/s13366-021-00614-y

This document is currently not available here.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Abstract Views: 1
  • Captures
    • Readers: 1
see details

Share

COinS